# SDR GTIA030608

- Difficulty date: June 28, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR ALL UNPAINTED UPPER AND LOWER SKIN HAS LEFT SURFACE CORROSION.  ELEVATOR SKINS FOUND TO BE OUT OF LIMITS. ELEVATOR REPLACED WITH NEW ELEVATOR.  (M)
